RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 2(266), Pages 185–226 (Mi umn2276)  

This article is cited in 27 scientific papers (total in 27 papers)

The theory of difference analogues of special functions of hypergeometric type

S. K. Suslov


Full text: PDF file (2192 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1989, 44:2, 227–278

Bibliographic databases:

UDC: 517.58
MSC: 33C45, 33C05, 33Dxx
Received: 30.11.1986

Citation: S. K. Suslov, “The theory of difference analogues of special functions of hypergeometric type”, Uspekhi Mat. Nauk, 44:2(266) (1989), 185–226; Russian Math. Surveys, 44:2 (1989), 227–278

Citation in format AMSBIB
\Bibitem{Sus89}
\by S.~K.~Suslov
\paper The theory of difference analogues of special functions of hypergeometric type
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 2(266)
\pages 185--226
\mathnet{http://mi.mathnet.ru/umn2276}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=998364}
\zmath{https://zbmath.org/?q=an:0685.33013|0681.33019}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44..227S}
\transl
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 2
\pages 227--278
\crossref{https://doi.org/10.1070/RM1989v044n02ABEH002045}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CM96900005}


Linking options:
  • http://mi.mathnet.ru/eng/umn2276
  • http://mi.mathnet.ru/eng/umn/v44/i2/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
    • A correction
      S. K. Suslov
      Uspekhi Mat. Nauk, 1990, 45:3(273), 219


    This publication is cited in the following articles:
    1. R. Askey, “Ramanujan and hypergeometric and basic hypergeometric series”, Russian Math. Surveys, 45:1 (1990), 37–86  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. N. M. Atakishiyev, S. K. Suslov, “A realization fo the $q$-harmonic oscillator”, Theoret. and Math. Phys., 87:1 (1991), 442–444  mathnet  crossref  mathscinet  zmath  isi
    3. Mizan Rahman, “Askey–Wilson functions of the first and second kinds: Series and integral representations of”, Journal of Mathematical Analysis and Applications, 164:1 (1992), 263  crossref
    4. S. A. Bychkov, D. V. Yur'ev, “Three algebraic structures of quantum projective ($\mathrm{sl}(2,\mathbb C)$-invariant) field theory”, Theoret. and Math. Phys., 97:3 (1993), 1333–1339  mathnet  crossref  mathscinet  zmath  isi
    5. Mizan Rahman, Sergei K. Suslov, “The Pearson Equation and the Beta Integrals”, SIAM J Math Anal, 25:2 (1994), 646  crossref  mathscinet  zmath  isi
    6. Mizan Rahman, Sergei K. Suslov, “Barnes and Ramanujan-Type Integrals on the $q$-Linear Lattice”, SIAM J Math Anal, 25:3 (1994), 1002  crossref  mathscinet  zmath  isi
    7. N. M. Atakishiyev, M. Rahman, S. K. Suslov, “On classical orthogonal polynomials”, Constr Approx, 11:2 (1995), 181  crossref  mathscinet  zmath  isi
    8. Sergei K Suslov, J Phys A Math Gen, 30:16 (1997), 5877  crossref  mathscinet  zmath  adsnasa  isi
    9. R. Álvarez-Nodarse, J. Arvesú, “On theq-polynomials in the exponential latticex(s)=c1qs+c3”, Integral Transforms and Special Functions, 8:3-4 (1999), 299  crossref
    10. M Foupouagnigni, A Ronveaux, W Koepf, “Fourth order q-difference equation for the first associated of the q-classical orthogonal polynomials”, Journal of Computational and Applied Mathematics, 101:1-2 (1999), 231  crossref
    11. M. Foupouagnigni, A. Ronveaux, M. N. Hounkonnou, “The fourth-order difference equation satisfied by the associated orthogonal polynomials of the Dq-Laguerre - Hahn Class”, Journal of Difference Equations and Applications, 7:3 (2001), 445  crossref
    12. J. Bustoz, J.L. Cardoso, “Basic Analog of Fourier Series on a q-Linear Grid”, Journal of Approximation Theory, 112:1 (2001), 134  crossref
    13. R. Álvarez-Nodarse, J.C. Medem, “q-Classical polynomials and the q-Askey and Nikiforov–Uvarov tableaus”, Journal of Computational and Applied Mathematics, 135:2 (2001), 197  crossref
    14. J.C. Medem, R. Álvarez-Nodarse, F. Marcellán, “On the q-polynomials: a distributional study”, Journal of Computational and Applied Mathematics, 135:2 (2001), 157  crossref
    15. Jasper V. Stokman, “An Expansion Formula for the Askey–Wilson Function”, Journal of Approximation Theory, 114:2 (2002), 308  crossref
    16. Sergei K. Suslov, “Some Expansions in Basic Fourier Series and Related Topics”, Journal of Approximation Theory, 115:2 (2002), 289  crossref
    17. M. Foupouagnigni, W. Koepf, A. Ronveaux, “On Factorization and Solutions ofq-difference Equations  Satisfied by some Classes of Orthogonal Polynomials”, Journal of Difference Equations and Applications, 10:8 (2004), 729  crossref
    18. I. Area, E. Godoy, A. Ronveaux, A. Zarzo, “Hypergeometric type q-difference equations: Rodrigues type representation for the second kind solution”, Journal of Computational and Applied Mathematics, 173:1 (2005), 81  crossref
    19. J.L. Cardoso, “Basic Fourier series on a q-linear grid: Convergence theorems”, Journal of Mathematical Analysis and Applications, 323:1 (2006), 313  crossref
    20. Sergei K. Suslov, Benjamin Trey, “The Hahn polynomials in the nonrelativistic and relativistic Coulomb problems”, J Math Phys (N Y ), 49:1 (2008), 012104  crossref  mathscinet  zmath  adsnasa  isi
    21. Moritz Simon, Sergei K. Suslov, “Expansion of analytic functions in q-orthogonal polynomials”, Ramanujan J, 2008  crossref  mathscinet  isi
    22. Mama Foupouagnigni, “On difference equations for orthogonal polynomials on nonuniform lattices1”, Journal of Difference Equations and Applications, 14:2 (2008), 127  crossref
    23. J. Arvesú, A. Soria-Lorente, “First-order non-homogeneousq-difference equation for Stieltjes function characterizingq-orthogonal polynomials”, Journal of Difference Equations and Applications, 2012, 1  crossref
    24. Renato Álvarez-Nodarse, Rezan Sevinik Adigüzel, Hasan Taşeli, “On the orthogonality of $q$-classical polynomials of the Hahn class”, SIGMA, 8 (2012), 042, 30 pp.  mathnet  crossref  mathscinet
    25. M. Foupouagnigni, W. Koepf, D.D. Tcheutia, “Connection and linearization coefficients of the Askey–Wilson polynomials”, Journal of Symbolic Computation, 53 (2013), 96  crossref
    26. R. Álvarez-Nodarse, J.L. Cardoso, “On the properties of special functions on the linear-type lattices”, Journal of Mathematical Analysis and Applications, 2013  crossref
    27. Area I. Foupouagnigni M. Godoy E. Tefo Y.G., “On Moments of Hypergeometric Bivariate Weight Functions”, Bull. Sci. Math., 141:8 (2017), 766–784  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:436
    Full text:151
    References:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019